# SDR UPS01835449

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PREFLT,  BOTH COCKPIT & ENTRY DOOR EMERGENCY LIGHTS INOP      REMOVED & REPLACED EMERGENCY BATTERY & RELAY UNIT. OPS CHECK GOOD. OK FOR SERVICE.
